# SDR YENA2025062300646

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 4,639 hours, 598 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 707223652
- Part serial: CUC19451
- Condition: Failed
- Location: Zone 100
- Part time: 16,481 hours, 8,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'APU AUTO SHUTDOWN; REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW AMM 49-32-11. OPS CHECK GOOD. NO LEAKS FOUND.'
